RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chugainova, Anna Pavlovna

Total publications: 59 (56)
in MathSciNet: 33 (32)
in zbMATH: 19 (19)
in Web of Science: 37 (36)
in Scopus: 37 (37)
Cited articles: 34
Citations in Math-Net.Ru: 120
Citations in MathSciNet: 64
Citations in Web of Science: 66
Citations in Scopus: 194
Presentations: 7

Number of views:
This page:3697
Abstract pages:6380
Full texts:1505
References:754
Chugainova, Anna Pavlovna
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:

Subject:

Nonuniqueness of solution to nonlinear of the elasticity theory.

   
Main publications:
  1. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
  2. A. P. Chugaĭnova, “Formation of a self-similar solution in a problem of nonlinear waves in an elastic semispace”, J. Appl. Math. Mech., 52:4 (1988), 541–545  crossref  mathscinet  isi  scopus

http://www.mathnet.ru/eng/person21420
http://scholar.google.com/citations?user=uM5jI0kAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:chugainova.a-p|chugajnova.a-p
https://mathscinet.ams.org/mathscinet/MRAuthorID/287432
http://elibrary.ru/author_items.asp?authorid=15944
http://orcid.org/orcid.org/0000-0002-3871-0580
http://www.researcherid.com/rid/Q-4508-2016
http://www.scopus.com/authid/detail.url?authorId=6602898234

Full list of scientific publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. A.P. Chugainova, V.A. Shargatov, “Analytical description of the structure of special discontinuities described by a generalized KdV–Burgers equation”, Commun. Nonlinear Sci. Numer. Simul., 66 (2019), 129–146  mathnet  crossref  mathscinet  isi
2. A. P. Chugainova, A. T. Ilichev, V. A. Shargatov, “Stability of shock wave structures in nonlinear elastic media”, Math. Mech. Solids, 24(II) (2019), 3456–3471  mathnet  crossref  isi  scopus (cited: 1)
3. A. G. Kulikovskii, A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spontaneously radiating shock waves”, Doklady Physics, 64:7 (2019), 293–296  mathnet  crossref  crossref  isi  elib  scopus
4. Anna Chugaynova, “Uniqueness of self-similar solutions obeying the problems of arbitrary discontinuity disintegration for the generalized Hopf equation”, 14th International Conference on Mathematical and Numerical Aspects of Wave Propagation. Book of Abstracts (TU Wien, Wien, Austria, 26/08/19 - 30/08/19), eds. Kaltenbacher, Manfred; Melenk, J. Markus; Nannen, Lothar; Toth, Florian, TU Wien, Wien, Austria, 2019, 342-343 https://repositum.tuwien.ac.at/obvutwoa/download/pdf/4117715  crossref
5. Chugainova A.P., “Osobye razryvy v modelyakh mekhaniki sploshnoi sredy”, Fizika geosfer, Odinnadtsatyi Vserossiiskii simpozium “Fizika geosfer” (Vladivostok, 9-14 sentyabrya 2019), eds. G.I. Dolgikh, TOI DVO RAN, Vladivostok, 2019, 489-492
6. A. P. Chugainova, V. A. Shargatov, “Study of nonstationary solutions of a generalized Korteweg-de Vries-Burgers equation”, AIP Conf. Proc., 2164, 2019, 050002 , 8 pp.  mathnet  crossref  scopus

   2018
7. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Anisotropic Cylinders”, Proc. Steklov Inst. Math., 300 (2018), 100–113  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
8. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Flow Structure behind a Shock Wave in a Channel with Periodically Arranged Obstacles”, Proc. Steklov Inst. Math., 300 (2018), 206–218  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 2)
9. Shargatov V.A., Chugainova A.P., “Ustoichivost struktury udarnykh voln i edinstvennost resheniya zadachi Rimana dlya obobschennogo uravneniya Khopfa”, Nelineinye zadachi teorii gidrodinamicheskoi ustoichivosti i turbulentnost, Materialy XXIII Mezhdunarodnoi konferentsii. (Moskva), eds. N.V. Nikitin, N.V. Popelenskaya, 2018, 345  elib
10. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Analytical and numerical solutions of the shock tube problem in a channel with a pseudo-perforated wall”, JPCS, 1099 (2018), 12013 , 8 pp.  mathnet  crossref  scopus (cited: 1)
11. Anna Chugaynova, “Special discontinuities in models of continuum mechanics”, MATEC Web Conf., 211 (2018), 4002 , 5 pp.  mathnet  crossref  isi  scopus
12. A. P. Chugainova, V. A. Shargatov, S. V. Gorkunov, S. I. Sumskoi, “Regimes of shock wave propagation through comb-shaped obstacles”, AIP Conf. Proc., 2025, 2018, 080002  mathnet  crossref  isi  scopus
13. Kulikovskii A.G., Chugainova A.P., “Prodolnye i krutilnye volny v anizotropnykh tsilindrakh”, Volny i vikhri v slozhnykh sredakh.9-aya mezhdunarodnaya konferentsiya - shkola molodykh uchenykh. Sbornik materialov shkoly. (Moskva, 05-07 dekabrya 2018 g.), Premium-print, 2018, 97  elib
14. Chugainova Anna, “Special discontinuities in models of continuum mechanics”, Potoki i struktury v zhidkostyakh. Materialy konferentsii 19-oi mezhdunarodnoi konferentsii (Vladivostok, 08-10 avgusta 2018 g.), 2018, 58  elib
15. Kulikovskii A.G., Chugainova A.P., “Nonlinear waves in anisotropic cylinders”, Potoki i struktury v zhidkostyakh. Materialy konferentsii 19-oi mezhdunarodnoi konferentsii (Vladivostok, 08-10 avgusta 2018 g.), 2018, 134  elib
16. Chugaynova, A, “Nonlinear waves in dispersive viscous media”, 25th International Congress on Sound and Vibration 2018, ICSV 2018: Hiroshima Calling (08-12 July, Hiroshima, Japan), v. 4, International Institute of Acoustics and Vibration, IIAV, 2018, 2087–2092  scopus
17. Sovremennye problemy i metody mekhaniki, Sbornik statei. K 110-letiyu so dnya rozhdeniya akademika Leonida Ivanovicha Sedova, Tr. MIAN, 300, ed. A. G. Kulikovskii, A. T. Ilichev, A. P. Chugainova, MAIK «Nauka/Interperiodika», M., 2018 , 239 pp.  mathnet

   2017
18. Anna P. Chugainova, Andrey T. Il'ichev, Andrey G. Kulikovskii, Vladimir A. Shargatov, “Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution”, J. Appl. Math., 82:3 (2017), 496–525  mathnet  crossref  mathscinet  isi (cited: 6)  scopus (cited: 8)
19. A. P. Chugainova, “Special discontinuities in nonlinearly elastic media”, Comput. Math. Math. Phys., 57:6 (2017), 1013–1021  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 8)
20. A. Chugaynova, “Special discontinuities in models of continuum mechanics”, Proceedings of the 17th International Conference on Computational and Mathematical Methods in Science and Engineering (Costa Ballena, Rota, Cadiz (Spain) Juliy 4–8, 2017), v. 2, Almería, 2017, 586–591 Proceedings CMMSE 2017
21. A. G. Kulikovskii, A. P. Chugainova, “Long nonlinear waves in anisotropic cylinders”, Comput. Math. Math. Phys., 57:7 (2017), 1194–1200  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2016
22. A. P. Chugainova, V. A. Shargatov, “Stability of discontinuity structures described by a generalized KdV–Burgers equation”, Comput. Math. Math. Phys., 56:2 (2016), 263–277  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 12)
23. A. G. Kulikovskii, A. P. Chugainova, “Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations”, Comput. Math. Math. Phys., 56:4 (2016), 637–649  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
24. A. G. Kulikovskii, A. P. Chugainova, “A self-similar wave problem in a Prandtl–Reuss elastoplastic medium”, Proc. Steklov Inst. Math., 295 (2016), 179–189  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 2)
25. A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov, “Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity”, Comput. Math. Math. Phys., 56:7 (2016), 1355–1362  mathnet  crossref  crossref  mathscinet  mathscinet  isi  elib  elib  scopus (cited: 6)
26. A. T. Il'ichev, A. P. Chugainova, “Spectral stability theory of heteroclinic solutions to the Korteweg–de Vries–Burgers equation with an arbitrary potential”, Proc. Steklov Inst. Math., 295 (2016), 148–157  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 3)

   2015
27. A. P. Chugainova, V. A. Shargatov, “Stability of nonstationary solutions of the generalized KdV-Burgers equation”, Comput. Math. Math. Phys., 55:2 (2015), 251–263  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 12)
28. A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spectral stability of special discontinuities”, Dokl. Math., 91:3 (2015), 347–351  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 8)
29. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Elastoplastic Media with the Structure Defined by the Stress Relaxation Process”, Proc. Steklov Inst. Math., 289 (2015), 167–182  mathnet  crossref  crossref  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
30. A. G. Kulikovskii, A. P. Chugainova, “Struktura uprugoplasticheskikh udarnykh voln”, KhI Vserossiiskii s'ezd po fundamentalnym problemam teoreticheskoi i prikladnoi mekhaniki, Kazan, 20–24 avgusta 2015 g., Kazanskii (Privolzhskii) federalnyi universitet, Kazan, 2015, 2173–2174  elib
31. A. P. Chugainova, V. A. Shargatov, A. V. Krivosheev, “Ustoichivost nestatsionarnykh reshenii obobschennogo uravneniya Kortevega–de Vriza–Byurgersa”, Nauchnaya sessiya NIYaU MIFI-2015 (Moskva, 16–20 fevralya 2015 g.), Natsionalnyi issledovatelskii yadernyi universitet «MIFI», M., 2015, 239  elib

   2013
32. A. P. Chugainova, “Nonstationary Solutions of a Generalized Korteweg–de Vries–Burgers Equation”, Proc. Steklov Inst. Math., 281 (2013), 204–212  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib
33. “The overturning of Riemann waves in elastoplastic media with hardening”, J. Appl. Math. Mech., 77:4 (2013), 350–359  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 3)
34. A. T. Il'ichev, V. V. Kozlov, D. V. Trechshev, A. P. Chugainova, “Andrei Gennad'evich Kulikovskii (on his 80th birthday)”, Russian Math. Surveys, 68:6 (2013), 1145–1155  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

   2012
35. A. G. Kulikovskii, A. P. Chugainova, “Classical and nonclassical discontinuities and their structures in nonlinear elastic media with dispersion and dissipation”, Proceedings of the Steklov Institute of Mathematics, 276, Suppl. 2 (2012), 1–68  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1); A. G. Kulikovskii, A. P. Chugainova, Klassicheskie i neklassicheskie razryvy i ikh struktury v nelineino-uprugikh sredakh s dispersiei i dissipatsiei, Sovr. probl. matem., 7, MIAN, M., 2007 , 150 pp.  mathnet  mathnet (cited: 2)  crossref  crossref  crossref  zmath  isi  scopus (cited: 1)

   2010
36. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii, Lekts. kursy NOTs, 16, MIAN, M., 2010 , 122 pp.  mathnet (cited: 3)  mathnet  crossref  crossref  zmath  elib
37. A. G. Kulikovskii, A. P. Chugainova, “O statsionarnoi strukture udarnykh voln v uprugikh sredakh i dielektrikakh”, ZhETF, 137:5 (2010), 973–985  elib (cited: 5)
38. A. G. Kulikovskii, A. P. Chugainova, “Self-similar asymptotics describing nonlinear waves in elastic media with dispersion and dissipation”, Comput. Math. Math. Phys., 50:12 (2010), 2145–2156  mathnet  crossref  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 3)

   2009
39. A. G. Kulikovskii, A. P. Chugainova, “On solution non-uniqueness in the nonlinear elasticity theory”, Reviews on Advanced Materials Science, 19:1/2 (2009), 93–98  isi  elib

   2008
40. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 12)

   2007
41. A. P. Chugaĭnova, “Self-similar asymptotics of wave problems, and the structures of nonclassical discontinuities in nonlinearly elastic media with dispersion and”, J. Appl. Math. Mech., 71:5 (2007), 701–711  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 8)

   2006
42. A. G. Kulikovskii, A. P. Chugainova, E. I. Sveshnikova, “On the nonuniqueness of solutions to the nonlinear equations of elasticity theory”, J. Engrg. Math., 55:1-4 (2006), 97–110  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 6)  scopus (cited: 3)
43. A. P. Chugainova, “Asymptotic behavior of nonlinear waves in elastic media with dispersion and dissipation”, Theoret. and Math. Phys., 147:2 (2006), 646–659  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 8)

   2005
44. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Some Problems in Nonlinear Dynamic Elasticity”, Proc. Steklov Inst. Math., 251 (2005), 165–191  mathnet  mathscinet  zmath

   2004
45. A. G. Kulikovskii, A. P. Chugainova, “Modeling the influence of small-scale dispersion processes in a continuum on the formation of large-scale phenomena”, Comput. Math. Math. Phys., 44:6 (2004), 1062–1068  mathnet  mathscinet  zmath  scopus (cited: 13)

   2002
46. A. G. Kulikovskii, A. P. Chugainova, “Ob ustoichivosti k dvumernym vozmuscheniyam metastabilnoi udarnoi volny v vyazkouprugoi srede”, PMM, 66:1 (2002), 109–117  zmath
47. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “On nonuniqueness of solutions in the nonlinear theory of elasticity”, Modeli mekhaniki sploshnoi sredy, Obzornye doklady i lektsii XVI sessii mezhd. shkoly po modelyam mekhaniki sploshnoi sredy (Kazan, 2002), Tr. Matem. tsentra im. N. I. Lobachevskogo, 16, Izd-vo Kazan. matem. ob-va, Kazan, 2002, 6–25  mathscinet
48. A. A. Barmin, A. P. Chugainova, “Interaction between a slow magnetohydrodynamic shock wave and a tangential discontinuity”, Fluid Dynam., 37:6 (2002), 960–969  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   2000
49. A. G. Kulikovskii, A. P. Chugainova, “Ob ustoichivosti kvazipoperechnykh udarnykh voln v anizotropnykh uprugikh sredakh”, PMM, 64:6 (2000), 1020–1026  mathscinet  zmath

   1999
50. A. P. Chugaĭnova, “On the existence of Riemann invariants in one-dimensional equations of the nonlinear theory of elasticity”, J. Appl. Math. Mech., 63:4 (1999), 627–632  crossref  mathscinet  zmath  isi  scopus

   1998
51. A. G. Kulikovskii, A. P. Chugainova, “Disintegration conditions for a nonlinear wave in a viscoelastic medium”, Comput. Math. Math. Phys., 38:2 (1998), 305–312  mathnet  mathscinet  zmath  scopus (cited: 50)

   1996
52. N. I. Gvozdovskaya, A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Nelineinye volny v tverdykh telakh”, Vestnik Moskovskogo universiteta. Seriya 1. Matematika, mekhanika, 1996, no. 6, 12–19  mathnet  zmath

   1993
53. A. P. Chugaĭnova, “A self-similar problem on the action of a traveling load on the boundary of a non-linearly elastic weakly anisotropic half-space”, J. Appl. Math. Mech., 57:3 (1993), 503–510  crossref  mathscinet  zmath  isi  scopus (cited: 1)
54. A. P. Chugaĭnova, “On the interaction of nonlinear waves in a weakly anisotropic viscoelastic medium”, J. Appl. Math. Mech., 57:2 (1993), 375–381  crossref  mathscinet  zmath  isi  scopus (cited: 5)
55. A. P. Chugainova, “O perestroike nelineinoi uprugoi volny v srede s maloi anizotropiei”, Izvestiya RAN. Mekhanika tverdogo tela, 1993, no. 5, 75–81

   1991
56. A. P. Chugaĭnova, “Steady quasitransversal ordinary and shock waves in a weakly anisotropic nonlinearly elastic medium”, J. Appl. Math. Mech., 55:3 (1991), 396–401 (1992)  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   1990
57. A. P. Chugainova, “O vykhode nelineinykh voln na avtomodelnyi rezhim v zadache o deistvii vnezapnogo izmeneniya nagruzki na granitsu uprugogo poluprostranstva”, Izvestiya AN SSSR. Mekhanika tverdogo tela, 25:3 (1990), 187–189

   1988
58. A. P. Chugaĭnova, “Formation of a self-similar solution in a problem of nonlinear waves in an elastic semispace”, J. Appl. Math. Mech., 52:4 (1988), 541–545  crossref  mathscinet  isi (cited: 1)  scopus (cited: 5)

Presentations in Math-Net.Ru
1. Особые разрывы в нелинейно-упругих анизотропных цилиндрах
A. P. Chugainova, A. G. Kulikovskii
Seminar of the Department of Mechanics
February 25, 2019 12:00
2. Разрывные решения обобщенного уравнения Хопфа
A. G. Kulikovskii, A. P. Chugainova
Seminar of the Department of Mechanics
October 23, 2017 12:00
3. Устойчивость структуры разрывов и единственность решений обобщенного уравнения Хопфа
A. P. Chugainova
Differential equations, analysis and control: theory and applications
October 16, 2017 18:25
4. Stability of stationary solutions of the generalized KdV-Burgers equation
A. P. Chugainova
The third Russian-Chinese conference on complex analysis, algebra, algebraic geometry and mathematical physics
May 15, 2016 14:50   
5. Shock waves in elastoplastic media with a structure defined by the process of stress relaxation
A. P. Chugainova, A. G. Kulikovskii
International Conference on Mathematical Control Theory and Mechanics
July 6, 2015 10:40
6. Spectral stability of special discontinuities
A. P. Chugainova
Scientific session of the Steklov Mathematical Institute dedicated to the results of 2014
November 12, 2014 11:30   
7. Stability of nonstationary solutions of a generalized Korteweg de Vries Burgers equation
A. P. Chugainova
International Conference on Differential Equations and Dynamical Systems
July 9, 2014 09:00

Books in Math-Net.Ru
  1. Modern problems and methods in mechanics, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov, Tr. Mat. Inst. Steklova, 300, ed. A. G. Kulikovskii, A. T. Il'ichev, A. P. Chugainova, 2018, 239 с.
    http://mi.mathnet.ru/book1686
  2. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, Mathematical methods for studying discontinuous solutions of nonlinear hyperbolic systems of equations, Lekts. Kursy NOC, 16, 2010, 122 с.
    http://mi.mathnet.ru/book1249
  3. A. G. Kulikovskii, A. P. Chugainova, Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation, Sovrem. Probl. Mat., 7, 2007, 150 с.
    http://mi.mathnet.ru/book470

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019